# SDR SWAA2024112150170

- Difficulty date: October 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION ANGLE HAS CORROSION AT NUMERUS NUT PLATE HOLES BS 500A - 500H (SEE ATTACHED PICS)<[01] BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-2.;[02] REMOVED FWD CARGO L/H TRANSITION ANGLE BETWEEN STA 500-500I PER SRM 51-40-02.;[03] REMOVED AND REPLACED FWD CARGO L/H TRANSITION ANGLE FROM STA.492-500I PER SRM 51-40-02;[04] VERIFIED WORK SIGNED IN CA# 3 ........REMOVED AND REPLACED FWD CARGO L/H TRANSITION ANGLE FROM STA.492-500I PER SRM 51-40-02
